MathSciNet Relay Station
MathSciNet bibliographic data
MR495118 (80a:03068) 03E35 (03E55)
Kunen, Kenneth Saturated ideals. J. Symbolic Logic 43 (1978), no. 1, 65–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement